ICD-9 Diagnosis Code 969.6


Diagnosis Code 969.6

ICD-9: 969.6
Short Description: Poisoning-hallucinogens
Long Description: Poisoning by psychodysleptics (hallucinogens)
This is the 2014 version of the ICD-9-CM diagnosis code 969.6

Code Classification
  • Injury and poisoning
    • Poisoning by drugs, medicinals and biological substances (960-979)
      • 969 Poisoning by psychotropic agents

Information for Medical Professionals

Convert to ICD-10 Additional informationCallout TooltipGeneral Equivalence Map
The ICD-10 and ICD-9 GEMs are used to facilitate linking between the diagnosis codes in ICD-9-CM and the new ICD-10-CM code set. The GEMs are the raw material from which providers, health information vendors and payers can derive specific applied mappings to meet their needs.

  • Accidental cannabis overdose
  • Accidental cannabis poisoning
  • Accidental mescaline overdose
  • Accidental nabilone overdose
  • Accidental overdose by lysergic acid
  • Accidental poisoning by cannabis derivatives
  • Accidental poisoning by hallucinogens
  • Accidental poisoning by lysergic acid
  • Accidental poisoning by mescaline
  • Accidental poisoning by psilocin
  • Accidental poisoning by psilocybin
  • Accidental psilocybin overdose
  • Cannabis overdose
  • Cannabis overdose of undetermined intent
  • Cannabis poisoning of undetermined intent
  • Hallucinogen intoxication
  • Intentional cannabis overdose
  • Intentional cannabis poisoning
  • Intentional mescaline overdose
  • Intentional mescaline poisoning
  • Intentional overdose by lysergic acid
  • Intentional poisoning by lysergic acid
  • Intentional psilocybin overdose
  • Intentional psilocybin poisoning
  • Mescaline overdose
  • Mescaline overdose of undetermined intent
  • Mescaline poisoning of undetermined intent
  • Overdose of hallucinogenic drug
  • Overdose of lysergic acid
  • Overdose of lysergic acid of undetermined intent
  • Poisoning by cannabis derivative
  • Poisoning by lysergic acid of undetermined intent
  • Poisoning by lysergide
  • Poisoning by mescaline
  • Poisoning by psilocin
  • Poisoning by psilocybin
  • Poisoning by psychodysleptic
  • Psilocybin overdose
  • Psilocybin overdose of undetermined intent
  • Psilocybin poisoning of undetermined intent
  • Slaframine toxicosis

Information for Patients

Drug Reactions

Also called: Side effects

Most of the time, medicines make our lives better. They reduce aches and pains, fight infections, and control problems such as high blood pressure or diabetes. But medicines can also cause unwanted reactions.

One problem is interactions, which may occur between

  • Two drugs, such as aspirin and blood thinners
  • Drugs and food, such as statins and grapefruit
  • Drugs and supplements, such as gingko and blood thinners
  • Drugs and diseases, such as aspirin and peptic ulcers

Interactions can change the actions of one or both drugs. The drugs might not work, or you could get side effects.

Side effects are unwanted effects caused by the drugs. Most are mild, such as a stomach aches or drowsiness, and go away after you stop taking the drug. Others can be more serious.

Drug allergies are another type of reaction. They can be mild or life-threatening. Skin reactions, such as hives and rashes, are the most common type. Anaphylaxis, a serious allergic reaction, is more rare.

When you start a new prescription or over-the-counter medication, make sure you understand how to take it correctly. Know which other medications and foods you need to avoid. Ask your health care provider or pharmacist if you have questions.

  • Angioedema
  • Drug allergies
  • Drug-induced diarrhea
  • Drug-induced tremor
  • Taking multiple medicines safely

[Read More]
Previous Code
Previous Code 969.5
Next Code
969.70 Next Code